# SDR GTIA2020021985022

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 46,032 hours, 21,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK FOUND ON SKIN PANEL AT FR 27-28, STR 6RH. RAF-01 2516706-01 OPENED. REF LTPR NRI 5000963029-0010.-REVIEWED LTPR NR#5000963029-0010 AND SPIRIT TC NR-00003 AND HAS BEEN ACCOMPLISHED. PERFORMED CONVERSION OF TEMP REPAIR INTO PERMANENT AS PER AIB POSSIER REF 80749455 OF SPIRIT EO 5321-2016 REV 00 WITHOUT DEVIATION DURING PERFORMANCE OF TASK SRM REV.132 WAS USED REPAIR IS "CAT A" PER RDAS REF 80749455/007/2020 ISSUE A.
